# SDR SWAA2022110922153

- Difficulty date: September 24, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT STA 268.25+5; LBL 10; WL 208. / [01] VERIFIED THE APPLICABILITY OF SRM 53-10-51-0I-2 AND SRM 53-10-51-1A-1;[02] REMOVED CORROSION ON INTERCOSTAL AT STA 268.25 +5 ; LBL 10 ; WL 208 IAW SRM 51-10-02 ; ORIGINAL THICKNESS IS 0.080' MAXIMUM MATERIAL REMOVED 2.0'X2.0'X0.015' REMAINING THICKNESS IS 0.065' ; FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-0I-2 AND SRM 53-10-51-1A-1 ;. MEASURING TOOL USED ID : ATS2678 ; S/N UNKNOWN ; DUE DATE 04/2023;[03] REMOVED INTERCOSTAL AT STA 268.25+5; LBL 10; WL 208 IAW SRM 51-40-02 LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05 AND DWG # 141A5600 ; OK TO INSTALL;[04] INSPECTED ACTION 1-3; VERIFIED MEASUREMENT TABLE;[05] INSTALLED NEW INTERCOSTAL BS 268 ; LBL 10 WL 208 IAW SRM 51-40-02 AND DWG # 141A5600;[06] REJECTION TO ITEM 5 CORRECTIVE ACTIONS AT STEP 1: INCORRECT FASTENERS INSTALLED.;[07] COMPLETED ALL STEPS;[08] VERIFIED STEP 1 COMPLETE;[09] VERIFIED FAULT COMPLETE
